Follow
Hiroyoshi Mitake
Hiroyoshi Mitake
University of Tokyo
No verified email - Homepage
Title
Cited by
Cited by
Year
The vanishing discount problem and viscosity Mather measures. Part 1: The problem on a torus
H Ishii, H Mitake, HV Tran
Journal de Mathématiques Pures et Appliquées 108 (2), 125-149, 2017
582017
Existence for stationary mean-field games with congestion and quadratic Hamiltonians
DA Gomes, H Mitake
Nonlinear Differential Equations and Applications NoDEA 22, 1897-1910, 2015
552015
A new method for large time behavior of degenerate viscous Hamilton–Jacobi equations with convex Hamiltonians
F Cagnetti, D Gomes, H Mitake, HV Tran
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 32 (1), 183-200, 2015
532015
Selection problems for a discount degenerate viscous Hamilton–Jacobi equation
H Mitake, HV Tran
Advances in Mathematics 306, 684-703, 2017
512017
Asymptotic solutions of Hamilton-Jacobi equations with state constraints
H Mitake
Applied Mathematics and Optimization 58, 393-410, 2008
502008
Representation formulas for solutions of Hamilton-Jacobi equations with convex Hamiltonians
H Ishii, H Mitake
Indiana University mathematics journal, 2159-2183, 2007
492007
The vanishing discount problem and viscosity Mather measures. Part 2: Boundary value problems
H Ishii, H Mitake, HV Tran
Journal de Mathématiques Pures et Appliquées 108 (3), 261-305, 2017
402017
Dynamical and Geometric Aspects of Hamilton-Jacobi and Linearized Monge-Ampere Equations
NQ Le, H Mitake, HV Tran
Springer, 2017
392017
Homogenization of weakly coupled systems of Hamilton–Jacobi equations with fast switching rates
H Mitake, HV Tran
Archive for Rational Mechanics and Analysis 211, 733-769, 2014
342014
The large-time behavior of solutions of the Cauchy-Dirichlet problem for Hamilton-Jacobi equations
H Mitake
Nonlinear Differential Equations and Applications NoDEA 15, 347-362, 2008
322008
Remarks on the large time behavior of viscosity solutions of quasi-monotone weakly coupled systems of Hamilton–Jacobi equations
H Mitake, HV Tran
Asymptotic Analysis 77 (1-2), 43-70, 2012
312012
The selection problem for discounted Hamilton–Jacobi equations: some non-convex cases
DA Gomes, H Mitake, HV Tran
Journal of the Mathematical Society of Japan 70 (1), 345-364, 2018
282018
A Lagrangian Approach to Weakly Coupled Hamilton--Jacobi Systems
H Mitake, A Siconolfi, HV Tran, N Yamada
SIAM Journal on Mathematical Analysis 48 (2), 821-846, 2016
282016
A dynamical approach to the large-time behavior of solutions to weakly coupled systems of Hamilton–Jacobi equations
H Mitake, HV Tran
Journal de Mathématiques Pures et Appliquées 101 (1), 76-93, 2014
272014
On asymptotic speed of solutions to level-set mean curvature flow equations with driving and source terms
Y Giga, H Mitake, HV Tran
SIAM journal on Mathematical Analysis 48 (5), 3515-3546, 2016
262016
Rate of convergence in periodic homogenization of Hamilton–Jacobi equations: the convex setting
H Mitake, HV Tran, Y Yu
Archive for Rational Mechanics and Analysis 233, 901-934, 2019
252019
Singular Neumann problems and large-time behavior of solutions of noncoercive Hamilton-Jacobi equations
Y Giga, Q Liu, H Mitake
Transactions of the American Mathematical Society 366 (4), 1905-1941, 2014
252014
Large time behavior of solutions of Hamilton–Jacobi equations with periodic boundary data
H Mitake
Nonlinear Analysis: Theory, Methods & Applications 71 (11), 5392-5405, 2009
242009
Large-time asymptotics for one-dimensional Dirichlet problems for Hamilton–Jacobi equations with noncoercive Hamiltonians
Y Giga, Q Liu, H Mitake
Journal of Differential Equations 252 (2), 1263-1282, 2012
232012
On the large time behavior of solutions of Hamilton–Jacobi equations associated with nonlinear boundary conditions
G Barles, H Ishii, H Mitake
Archive for Rational Mechanics and Analysis 204 (2), 515-558, 2012
222012
The system can't perform the operation now. Try again later.
Articles 1–20